Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On extending cross sections in orientable $V_{k + m,m} $ bundles


Author: Mark Mahowald
Journal: Bull. Amer. Math. Soc. 68 (1962), 596-602
DOI: https://doi.org/10.1090/S0002-9904-1962-10866-0
MathSciNet review: 0145536
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Epstein and R. Schwarzenberger, Embeddings of real projective spaces, Ann. of Math. 76 (1962), 180-184. MR 140121
  • 2. R. Hermann, Secondary obstructions for fiber spaces, Bull. Amer. Math. Soc. 65 (1959), 5-8. MR 111038
  • 3. M. W. Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959), 242-276. MR 119214
  • 4. S. D. Liao, On the theory of obstructions in fiber bundles, Ann. of Math. 60 (1954), 146-191. MR 62441
  • 5. M. E. Mahowald, The third and fourth obstructions in sphere bundles (to appear).
  • 6. W. S. Massey, Normal vector fields on manifolds, Proc. Amer. Math. Soc. 12 (1960), 33-40. MR 124914
  • 7. W. S. Massey, On the Stiefel-Whitney classes of a manifold, Amer. J. Math. 82 (1960), 92-102. MR 111053
  • 8. J. C. Moore, Seminar notes on semi-simplicial complexes, Princeton University, 1956.
  • 9. S. P. Novikov, On embedding simply-connected manifolds in Euclidean space, Soviet Math. Dokl. 2 (1961), 718-720. MR 133135
  • 10. G. Paechter, The groups $\pi_r(V_{n,m})$. I-V, Quart. J. Math. Oxford Ser. (2) 7 (1956), 249-268; 9 (1958), 8-27; 10 (1959), 17-37, 241-260; 11 (1960), 1-16. MR 131878


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10866-0

American Mathematical Society